# SDR 96FDEA00376

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6516330
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02) ON THE WING CENTER SECTION REAR UPPER SPAR CHORD, STA 870  LBL 30  RBL 30  WL 174.  *S/D*  REMOVED AND REPLACED UPPER CHORD PER FEDEX EA 7-5710-27481.
